Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.
This is a Premium feature
To use this feature subscribe to Mumsnet Premium - get first access to new features see fewer ads, and support Mumsnet.Start using Mumsnet Premium
Coming off Rigavidon after having baby(1 Post)
So I had a c-section last September and then the doctors put me on to Rigavidon (the pill I was previously on before becoming pregnant with my baby).
I had some problems with bleeding coming back even 6 weeks after the birth but rigavidon seemed to sort it out...anyway...7 and a half months on I've decided to quit rigavidon and contraceptives (other than condom) altogether to get my body back to a natural state before we try for another baby.
I had my first period since coming off rigavidon finish last Sunday...then last Wednesday my period came back! And it's a proper period, I even have the migraine that usually comes with my periods. Is this normal after coming off the pill? I can't remember what happened last time because it was around 2 years ago now! Should I go get checked out or does my periods need time to regulate?
Would normally just call GP but with current pandemic I don't really want to bother them if it's a case of waiting for my period to regulate.